Category measures, the dual of C(K)δ and hyper-stonean spaces
Loading...
Date
Authors
Van der Walt, Jan Harm
Journal Title
Journal ISSN
Volume Title
Publisher
American Mathematical Society
Abstract
Please read abstract in the article.
Description
Keywords
Hyper-Stonean spaces, Category measures, Banach lattices, Continuous functions
Sustainable Development Goals
Citation
Van der Walt, J.H. 2021, 'Category measures, the dual of C(K)δ and hyper-stonean spaces', Proceedings of the American Mathematical Society, vol. 149, no. 11, pp. 4841–4852,
https://doi.org/10.1090/proc/15590.